# SDR 2001FA0000482

- Difficulty date: August 10, 2001
- Submitted: November 6, 2001
- Operation: General aviation
- Aircraft: N687AE
- Make and model: Cessna 441
- Aircraft serial: 4410087
- Engine: Garrtt TPE33110
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89711019
- Part serial: A671C
- Condition: Misrepaired
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, J
- Precautionary procedure: K

## Discrepancy

UNIT WAS INSTALLED AFTER REPAIR BY MFG.  UPON APPLYING POWER TO THE FUEL CONTROL AIRCRAFT HAD THE LEFT MONOPOLE FAIL LIGHT ILLUMINATED.  FOUND THE WIRING AT THE FUEL CONTROL ELECTRICAL CONNECTOR MISSOLDERED, RESOLDERED WIRING AT THE CONNECTOR UNIT OPERATIONALLY CHECKED GOOD.
